# SDR GLBA2016121900626

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 40,091 hours, 49,900 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181100133
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE LOWER SPAR CAP LT WING REAR SPAR AT WS 297.34 CRACKED BETWEEN 3 RIVETS, .75" IN LENGTH. ** SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK. **
